# SDR A6WA200840042

- Difficulty date: January 14, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE ANGLE IS CRACKED ON LT PYLON ACCESS PANEL 412BT.  ANGLE ON LT PYLON ACCESS PANEL 412BT, REPLACED IAW SRM 51-42-06. (K)
